| Catalog Number |
5920011000 |
| Medical Device Problem Codes |
Decrease in Pressure (1490); Increase in Pressure (1491)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 3 events were reported for this quarter.Product return status: 3 devices were received.Additional information: 3 devices were not labeled for single-use.3 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 3 malfunction events in which the device reportedly had a pressure irregularity.3 events which had a mild injury, illness or impairment which can be treated with minimal or no intervention.